Publication
Title
Hall magnetocapitance in two-dimensional electron systems
Author
Language
English
Source (journal)
Physical review letters. - New York, N.Y.
Publication
New York, N.Y. : 1998
ISSN
0031-9007
Volume/pages
81(1998), p. 5398-5401
ISI
000077511700036
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.11.2017
To cite this reference